| Catalog Number |
02.12.0514FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-september-2023.Lot 189017: (b)(4) items manufactured and released on 01-marc-2019.Expiration date: 2024-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 years from the primary, the patient came in reporting pain and instability and the cause is unknown.The surgeon revised the liner (from 14mm to 17mm) and resurfaced the patient's natural patella.The surgery was completed successfully.